# SDR DHL2001362018

- Difficulty date: May 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2212 · Altitude Controller
- Part: Computer
- Part number: B3BM2
- Part serial: 188
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO LEVEL OFF, A/P NR 1 DISENGAGED, UPON RE-ENGAGEMENT, CAPT FPI INDICATES NORMAL.  HOWEVER, A/C DIDN'T CAPTURE ALT.  DISENGAGED A/P AND FLEW BACK TO LEVEL.  RE-ENGAGED A/P WOULDN'T CAPTURE ALT.  RE-DISCONNECTED AND TURNED ON A/P A THIRD TIME AND A/P FUNCTIONED NORMALLY.  DEFERRED PER MEL 22-11-1.  ASSIGNED DMI 5813.  PLACARD AUTOPILOT PANEL.  REMOVED AND REPLACED NR 1 LONGITUDINAL COMPUTER.  TEST OK IAW MM 22-10-00.  THIS CLEARS DMI 8813.  PLACARD REMOVED.  MCX NOTIFIED.
